Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Alexandroff algebras and complete regularity


Author: George Reynolds
Journal: Proc. Amer. Math. Soc. 76 (1979), 322-326
MSC: Primary 54D15; Secondary 06B30, 54A05, 54A10
MathSciNet review: 537098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize lattice theoretically the topological notion of complete regularity and study the implications of this characterization in the setting of local lattices ($ \equiv $ complete distributive lattices).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15, 06B30, 54A05, 54A10

Retrieve articles in all journals with MSC: 54D15, 06B30, 54A05, 54A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0537098-5
PII: S 0002-9939(1979)0537098-5
Article copyright: © Copyright 1979 American Mathematical Society